# SDR MASA200500392

- Difficulty date: May 24, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 6,024 hours, 4,252 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: TY214810A
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 6,025 hours, 4,252 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7228 DEN TO MEM.  THE CREW APORTED TAKEOFF DUE TO THE RIGHT REVERSER UNSAFE CAUTION MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE ICV AND OPERATIONS WERE NORMAL.
